# SDR ASAA0853875

- Difficulty date: November 21, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 9,490 hours, 2,818 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007021
- Part serial: P5681
- Condition: Odor
- Location: Apu Bay
- Part time: 26,675 hours, 10,919 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG ODOR ON CLIMB-OUT AND DESCENDING THROUGH 10000 (MAINLY REAR CABIN AND FLT DECK) ALSO PUTRID ODOR ON FLT DECK (ON GROUND WITH APU RUNNING) NOT COMING FROM GASPERS.  THE AIRCRAFT APU IS CAUSING SIGNIFICANT CABIN ODOR.  SUSPECT COMPRESSOR OIL CONTAMINATION.   APU REMOVED & REPLACED COMPLETED OIL CONTAMINATION REMOVAL FROM AIR CONDITIONING AND PNEUMATIC SYSTEM REF MM 21-00-01-100-801.
